# SDR 07FDEA02014

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE CAVITY INTERIOR UPPER FACE, XORS 562, SUPPORT STRIP FOUND CRACKED.  REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5710-111112.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
